Seguir
Mikhail Khovanov
Mikhail Khovanov
Professor of Mathematics, Columbia University
E-mail confirmado em math.columbia.edu - Página inicial
Título
Citado por
Citado por
Ano
A categorification of the Jones polynomial
M Khovanov
15282000
A diagrammatic approach to categorification of quantum groups I
M Khovanov, A Lauda
Representation Theory of the American Mathematical Society 13 (14), 309-347, 2009
6982009
Matrix factorizations and link homology
M Khovanov, L Rozansky
arXiv preprint math/0401268, 2004
6522004
Matrix factorizations and link homology II
M Khovanov, L Rozansky
Geometry & Topology 12 (3), 1387-1425, 2008
4172008
Quivers, Floer cohomology, and braid group actions
M Khovanov, P Seidel
Journal of the American Mathematical Society 15 (1), 203-271, 2002
3332002
A diagrammatic approach to categorification of quantum groups II
M Khovanov, AD Lauda
Transactions of the American Mathematical Society, 2685-2700, 2011
3292011
A functor-valued invariant of tangles
M Khovanov
Algebraic & Geometric Topology 2 (2), 665-741, 2002
3202002
A categorification of quantum
M Khovanov, AD Lauda
Quantum Topology 1 (1), 1-92, 2010
2912010
Triply-graded link homology and Hochschild homology of Soergel bimodules
M Khovanov
International journal of mathematics 18 (08), 869-885, 2007
2262007
Patterns in knot cohomology, I
M Khovanov
Experimental mathematics 12 (3), 365-374, 2003
2262003
sl (3) link homology
M Khovanov
Algebraic & Geometric Topology 4 (2), 1045-1081, 2004
2252004
A categorification of the Temperley-Lieb algebra and Schur quotients of U (sl (2)) via projective and Zuckerman functors
J Bernstein, I Frenkel, M Khovanov
arXiv preprint math/0002087, 2000
1992000
Canonical bases in tensor products and graphical calculus for
IB Frenkel, MG Khovanov
1931997
Link homology and Frobenius extensions II
M Khovanov, LH Robert
arXiv preprint arXiv:2005.08048, 2020
1592020
Diagrammatics for Soergel categories
B Elias, M Khovanov
arXiv preprint arXiv:0902.4700, 2009
1362009
Categorifications of the colored Jones polynomial
M Khovanov
Journal of Knot Theory and its Ramifications 14 (01), 111-130, 2005
1342005
A categorification of finite-dimensional irreducible representations of quantum and their tensor products
I Frenkel, M Khovanov, C Stroppel
Selecta Mathematica 12 (3), 379, 2007
1292007
A category for the adjoint representation
RS Huerfano, M Khovanov
Journal of Algebra 246 (2), 514-542, 2001
1122001
An invariant of tangle cobordisms
M Khovanov
Transactions of the American Mathematical Society 358 (1), 315-327, 2006
1002006
Extended graphical calculus for categorified quantum sl (2)
M Khovanov, A Lauda, M Mackaay, M Stošić
American Mathematical Society 219 (1029), 2012
962012
O sistema não pode executar a operação agora. Tente novamente mais tarde.
Artigos 1–20